Affordable Access

Publisher Website

Relative liftings

Authors
Journal
Journal of Pure and Applied Algebra
0022-4049
Publisher
Elsevier
Publication Date
Volume
108
Issue
3
Identifiers
DOI: 10.1016/0022-4049(94)00106-5

Abstract

Abstract Let ( Λ, m) be a complete Cohen-Macaulay local ring x a system of parameters of Λ and M a finite \ ̄ gL: = Λ/(x)- module . If Ext 2 Λ (M,M) = 0 then there exists a maximal Cohen-Macaulay Λ-module L such that L xL ≅ M by a result of Auslander-Ding-Solberg. Here we investigate the problem of finding a generalized Cohen-Macaulay Λ-module T such that T xT ≅ M . If Λ is regular and ( x) ≠ m then we hope that our procedure can be useful for some bundle constructions.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Journal liftings

Jan 01, 1987

Stability of discrete liftings

on Comptes Rendus Mathematique Jan 01, 2003
More articles like this..